Xavier Pérez-Giménez
Xavier Pérez-Giménez
Dirección de correo verificada de unl.edu - Página principal
TítuloCitado porAño
Large connectivity for dynamic random geometric graphs
J Díaz, D Mitsche, X Pérez-Giménez
IEEE Transactions on Mobile Computing 8 (6), 821-835, 2009
552009
On the satisfiability threshold of formulas with three literals per clause
J Díaz, L Kirousis, D Mitsche, X Pérez-Giménez
Theoretical Computer Science 410 (30-32), 2920-2934, 2009
342009
Sharp threshold for Hamiltonicity of random geometric graphs
J Díaz, D Mitsche, X Pérez
SIAM Journal on Discrete Mathematics 21 (1), 57-65, 2007
192007
On the chromatic number of random d-regular graphs
G Kemkes, X Pérez-Giménez, N Wormald
Advances in Mathematics 223 (1), 300-328, 2010
172010
Arboricity and spanning-tree packing in random graphs with an application to load balancing
P Gao, X Pérez-Giménez, CM Sato
Proceedings of the twenty-fifth annual ACM-SIAM symposium on Discrete …, 2014
16*2014
A new upper bound for 3-SAT
J Diaz, L Kirousis, D Mitsche, X Perez-Gimenez
arXiv preprint arXiv:0807.3600, 2008
152008
Randomized rumour spreading: The effect of the network topology
K Panagiotou, X Perez-Gimenez, T Sauerwald, H Sun
Combinatorics, Probability and Computing 24 (2), 457-479, 2015
142015
Disjoint Hamilton cycles in the random geometric graph
T Müller, X Pérez‐Giménez, N Wormald
Journal of Graph Theory 68 (4), 299-322, 2011
132011
Asymptotic enumeration of strongly connected digraphs by vertices and edges
X Pérez‐Giménez, N Wormald
Random Structures & Algorithms 43 (1), 80-114, 2013
122013
Walkers on the cycle and the grid
J Díaz, X Pérez, MJ Serna, NC Wormald
SIAM Journal on Discrete Mathematics 22 (2), 747-775, 2008
122008
A probabilistic version of the game of Zombies and Survivors on graphs
A Bonato, D Mitsche, X Pérez-Giménez, P Prałat
Theoretical Computer Science 655, 2-14, 2016
102016
On the relation between graph distance and Euclidean distance in random geometric graphs
J Díaz, D Mitsche, G Perarnau, X Pérez-Giménez
Advances in Applied Probability 48 (3), 848-864, 2016
102016
On the chromatic number of a random 5‐regular graph
J Díaz, AC Kaporis, GD Kemkes, LM Kirousis, X Pérez, N Wormald
Journal of Graph Theory 61 (3), 157-191, 2009
82009
The domination number of on-line social networks and random geometric graphs
A Bonato, M Lozier, D Mitsche, X Pérez-Giménez, P Prałat
International Conference on Theory and Applications of Models of Computation …, 2015
72015
On the probability of the existence of fixed-size components in random geometric graphs
J Díaz, D Mitsche, X Pérez-Giménez
Advances in Applied Probability 41 (2), 344-357, 2009
72009
5-regular graphs are 3-colorable with positive probability
J Díaz, G Grammatikopoulos, AC Kaporis, LM Kirousis, X Pérez, ...
European Symposium on Algorithms, 215-225, 2005
62005
Dynamic random geometric graphs
J Diaz, D Mitsche, X Perez
arXiv preprint cs/0702074, 2007
52007
Strong-majority bootstrap percolation on regular graphs with low dissemination threshold
D Mitsche, X Pérez-Giménez, P Prałat
Stochastic Processes and their Applications 127 (9), 3110-3134, 2017
42017
The robot crawler number of a graph
A Bonato, M Rita, C MacRury, J Nicolaidis, X Pérez-Giménez, P Prałat, ...
International Workshop on Algorithms and Models for the Web-Graph, 132-147, 2015
42015
The game of overprescribed cops and robbers played on graphs
A Bonato, X Pérez-Giménez, P Prałat, B Reiniger
Graphs and Combinatorics 33 (4), 801-815, 2017
32017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20